Advances in Pure Mathematics

Vol.1 No.4(2011), Paper ID 6408, 3 pages



Note on Laguerre Transform in two Variables


Ajay Shukla, I.A. Salehbhai



Copyright © 2011 Ajay Shukla, I.A. Salehbhai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

A. Shukla and I. Salehbhai, "Note on Laguerre Transform in two Variables," Advances in Pure Mathematics, Vol. 1 No. 4, 2011, pp. 201-203. doi: 10.4236/apm.2011.14035.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.